This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

A Case of Ziprasidone-Induced Mania and the Role of 5-HT2A in Mood Changes Induced by Atypical Antipsychotics

Brett Y. Lu, Rachel Lundgren, P. Rodrigo Escalona, and Brian B. Roberts

Published: December 1, 2002

Article Abstract

Letter to the Editor

Sir: There have been documented cases of mania/ hypomania induced by various atypical antipsychotics. However, on the basis of MEDLINE and PubMed searches using the keywords mania, hypomania, atypical antipsychotics, risperidone, olanzapine, clozapine, ziprasidone, and quetiapine, mania triggered by ziprasidone has not been reported in the literature, which may be due to the relatively novel status of ziprasidone as an atypical antipsychotic. Here, we report a case of ziprasidone-induced mania.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 63

Quick Links: Bipolar Disorder

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...